Skip to Main content Skip to Navigation
Journal articles

Tumeurs de l’orbite de l’adulte

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reims.fr/hal-02453757
Contributor : Valerian Dormoy <>
Submitted on : Friday, January 24, 2020 - 8:45:52 AM
Last modification on : Saturday, January 25, 2020 - 1:36:20 AM

Identifiers

Collections

Citation

A. Ducasse, J.C. Merol, F. Bonnet, F. Litre, C. Arndt, et al.. Tumeurs de l’orbite de l’adulte. Journal Français D'Ophtalmologie, Elsevier Masson, 2016, 39 (4), pp.387-399. ⟨10.1016/j.jfo.2015.11.009⟩. ⟨hal-02453757⟩

Share

Metrics

Record views

50